RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1943, Volume 13(55), Number 1, Pages 79–86 (Mi msb6173)  

Unitary representation in Hilbert space of a compact topological group

Anna Hurevitsch


Full text: PDF file (698 kB)

Bibliographic databases:
Received: 22.05.1941
Language:

Citation: Anna Hurevitsch, “Unitary representation in Hilbert space of a compact topological group”, Rec. Math. [Mat. Sbornik] N.S., 13(55):1 (1943), 79–86

Citation in format AMSBIB
\Bibitem{Hur43}
\by Anna~Hurevitsch
\paper Unitary representation in Hilbert space of a~compact topological group
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1943
\vol 13(55)
\issue 1
\pages 79--86
\mathnet{http://mi.mathnet.ru/msb6173}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=11309}
\zmath{https://zbmath.org/?q=an:0061.25403}


Linking options:
  • http://mi.mathnet.ru/eng/msb6173
  • http://mi.mathnet.ru/eng/msb/v55/i1/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:203
    Full text:112

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020